# SDR 03043706

- Difficulty date: February 12, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N706BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7553
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Flood Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOWARD CABIN EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED FOWARD EMERGENCY LIGHT BATTERY.  MAINTENANCE PERSONNEL PERFORMED OPERATIONAL CHECK AND RELEASED AIRCRAFT FOR CONTINUED SERVICE.
